# SDR RAIA960721

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 2612 · Fire Detection
- Part: Fire Contl Relay
- Part number: 51653151
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,865 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

JLN - FLT 7077 - NR 2 ENGINE FIRE WARNING DURING TAXI.  REPLACED FIRE CONTROL RELAY.  (M)
